# SDR SWIA2025121901015

- Difficulty date: October 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SB 601R-57-054 INADVERTENTLY REAMED SATELLITE HOLES FOR WATER DRAINS AT BL 0 ON LT & RT SIDES BETWEEN STRINGERS 14-15.  REPAIRED SATELLITE HOLES FOR WATER DRAINS AT BL 0 ON LT AND RT SIDE BETWEEN STRS 14-15 IAW  REO 601R-57-21-3982 REV -.
